# SDR W8PA971535

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 620-639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON CREASE BEAM WEB BS 620-639, LBL 65-70, WL 208.  REMOVED CORROSION, OUT OF LIMITS, REPLACED WEB.
